Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2014, Article ID 358529, 8 pages
http://dx.doi.org/10.1155/2014/358529
Research Article

A Discrete-Time Queue with Balking, Reneging, and Working Vacations

School of Computer Application, KIIT University, Bhubaneswar 751024, India

Received 21 May 2014; Accepted 9 October 2014; Published 29 October 2014

Academic Editor: Onesimo Hernandez-Lerma

Copyright © 2014 Veena Goswami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Veena Goswami, “A Discrete-Time Queue with Balking, Reneging, and Working Vacations,” International Journal of Stochastic Analysis, vol. 2014, Article ID 358529, 8 pages, 2014. https://doi.org/10.1155/2014/358529.